OUR PRODUCTS

Speciality Products

PARACETAMOL

PARACETAMOL

First line choice for pain management and antipyresis with broad tolerability
Indicated for most painful and febrile conditions including headache, toothache, backache, rheumatic and muscular pain as well as relieving fever and the aches and pains associated with colds and flu.


PARACETAMOL SUPPOSITORIES

 A safe, reliable alternative to oral medications
 Ideal for children and in situations that make oral administration difficult such as vomiting nausea or other health issues
 Accurate dosing. No need for measuring

SUPOFEN PARACETAMOL suppositories are available in 125mg, 50mg and 1g strengths.

PARACETAMOL ORAL SYRUP

 For children and adults who have difficulty in swallowing tablets
 Easy administration with dosage syringe or spoon
 Alcohol and colorant free

PARACETAMOL ORAL SYRUP is available in glass bottles containing 100ml 125mg/5ml.

PARACETAMOL ORAL SYRUP

 First line choice for pain management and antipyresis
 Easy to swallow
 Gentle on the stomach

PARACETAMOL 500mg TABLETS are available in 30 and 100 tablet packs

EXCLOFEN

EXCLOFEN

Exclofen is the range of diclofenac medication, which is available as tablets, suppositories and gel.
Indicated for; Arthrosis, spondylarthriris, neuritis and neuralgia, chronic polyarthritis, ankylosing spondylitis, acute gout, soft tissue rheumatism and non-rheumatic painful conditions.


EXCLOFEN TABLETS

Diclofenac sodium slow release

  •  Indicated for inflammatory forms of rheumatism and degenerative forms of rheumatism those are aggravated by inflammation
  •  Rapid reduction of pain
  •  Improved mobility

EXCLOFEN SUPPOSITORIES

  •  Ideal for use in situations where oral administration is not possible

DAGESIL GEL

1% diclofenac sodium: Anti-inflammatory and analgesic gel
Safe, well tolerated and effective in the treatment of chronic soft tissue, localized musculoskeletal and neuropathic pain.
Easily spreadable and quickly absorbed by the skin

EXYFEN

EXYFEN

Exyfen contains ibuprofen B.P 100mg per 5ml of the pack.

Exyfen rapidly targets pain and fever

Exyfen (ibuprofen) belongs to group of medicines called analgesics or pain killers. Ibuprofen is a propionic acid derivative NSAID that has demonstrated its efficacy by inhibition of prostoglandin synthesis. In humans ibuprofen reduces pain, swelling and fever. Furthermore, ibuprofen reversibly inhibits platelet aggregation.

 As well tolerated as paracetamol, with long-lasting fever control
 Rapid onset of action, within 30 minutes
 Gentle on the stomach

IBUPEX

IBUPEX

Ibupex is a combination of paracetamol and ibuprofen.
Ibuprofen is a propionic acid derivative NSAID that has demonstrated its efficacy by inhibition of prostoglandin synthesis. In humans ibuprofen reduces pain, swelling and fever. Furthermore, ibuprofen reversibly inhibits platelet aggregation.
Paracetamol is an effective analgesic and antipyretic agent but has only weak anti-inflammatory properties.
Liquid oral suspension:
Each 5ml dose contains: 100mg of ibuprofen and 162.5 mg of paracetamol

VOLPAR

VOLPAR

Well tolerated combinations of anti-inflammatory, antipyretic and analgesic agents supplying rapid and effective control of pain and fever.
VOLPAR is a combination of diclofenac and paracetamol.
Diclofenac sodium 50mg as enteric coated granules minimising chance of gastric irritation.
Paracetamol 100mg to rapidly target pain and fever.

QUICK ENQUIRY